# SDR DALA1214067003

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 54,665 hours, 6,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Door 2l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE 2L EPAS BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED.
